# SDR QXEA2009100100742

- Difficulty date: September 27, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 18,218 hours, 15,323 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG EXHAUST ODOR CONCENTRATED AROUND OBSERVER'S SEAT, DURING FLIGHT AND PARKED WITH ENGINES SHUTDOWN.  GROUND RAN ACFT WITH NR 1 AND 2 ENG, BLEEDS ON.  FOUND TO BE OIL ODOR FROM MAIN ENGINES.  CHECKED OIL LEVEL OF NR 1 AND 2 ENG, FOUND LEVEL TO BE ABOVE "MAX HOT".  DESERVICED ENGINE OIL FROM BOTH ENGINES AND GROUND RAN ACFT WITH BOTH ENGINES BLEEDS ON AT MAX FLOW.  NO ODOR FOUND.  RECHECKED ENGINE OIL LEVELS, FOUND LEVELS TO BE BELOW "MAX HOT". RETURNED TO SERVICE. NO PARTS REPLACED.
